MathSciNet Relay Station
MathSciNet bibliographic data
MR218898 46.50
Èĭdlin, V. L. The topological characteristics of the space of maximal ideals of a Banach algebra. (Russian) Vestnik Leningrad. Univ. 22 1967 no. 13, 173–174.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement